Hsiuping University of Science and Technology Institutional Repository : Item 310993100/824
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 4343/7642
Visitors : 3705689      Online Users : 653
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.hust.edu.tw/dspace/handle/310993100/824

Title: Applying the double side method to solution nonlinear pendulum problem
Authors: Cheng-Long Chang;Zong-Yi Lee
Date: 2004
Issue Date: 2009-01-13T06:05:26Z
Relation: Applied Mathematics and Computation 149 (2004) 613-624. (SCI)
Appears in Collections:[Department of Mechanical Engineering & Graduate Institute of Precision Machinery and Manufacturing Technology] Journal

Files in This Item:

There are no files associated with this item.

All items in HUSTIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback